On the structure of differential games
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a8,
author = {N. N. Krasovskii and A. I. Subbotin},
title = {On the structure of differential games},
journal = {Doklady Akademii Nauk},
pages = {523--526},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a8/}
}
N. N. Krasovskii; A. I. Subbotin. On the structure of differential games. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a8/